# SDR REXA2019102331547

- Difficulty date: October 3, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON SUPORT MOUNTING ANGLE IN STA. FS= 319 TO FS= 349 AND 41RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                             
"
"SUMMARY: SUPORT MOUNTING ANGLE ON RBL 44 BTW STA FS=319 TO FS=349 WAS REPLACED PER CRJ-900,SRM 51-42-06-001-001-A01                         
"
